# SDR SWIA201127797

- Difficulty date: September 15, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 21,482 hours, 18,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CEILING EMERGENCY LIGHT WON'T ILLUMINATE.  (FLT 6249)  RELAMPED EMERGENCY LIGHT.
